# SDR ASAA2022071839105

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,683 hours, 11,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE OVERWING DOOR EMEERGENCY LIGHTS NOT LIGHTING UP. GROUNDED - YES. REMOVED, REPLACED, AND OPS CHECKED GOOD EMERGENCY LIGHT BATTERY PACK AT LOCATION M1695 IAW B737-800 AMM 33-51-06-960-805 AND 33-51-00-710-801.
